# SDR LOMA2015FA0000280

- Difficulty date: June 13, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N807MM
- Make and model: Cndair CL6002A12
- Aircraft serial: 3014
- Aircraft time: 9,753 hours, 5,760 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FUSELAGE BLEED WARNING CAME ON.
